# SDR SWIA200616565

- Difficulty date: March 4, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 8,075 hours, 7,242 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG BEAM CRACKED AT PNL 311DZ CUTOUT.  ITEM FOUND AT C-CHECK INSPECTION.  COMPLETED REPAIR IAW CRJ200 REO 601R 53-61-358 REV A.
